MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIP; LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 40MM

ENCORE MEDICAL L.P. X-ALT HIP; LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 40MM
Model Number 931-40-756
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient's hip was unstable.Patient's cup, screws, liner and head were removed.Cup was revised with a dual mobility cup.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as instability.The previous surgery and the surgery detailed in this event occurred 2 years and 8 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as instability.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existingconditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration,in adequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative

Brand Name
X-ALT HIP
Common Device Name
LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 40MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key10815844
Report Number1644408-2020-01069
Device Sequence Number2113341
Product Code OQG
UDI-Device Identifier00888912099783
UDI-Public(01)00888912099783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2022
Device Model Number931-40-756
Device Catalogue Number931-40-756
Device Lot Number763N1980
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer02/02/2021
03/29/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date03/02/2021
07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-025 LOT 006A1345; 010-55-025 LOT 006A1348; 400-03-401 LOT 870B1092; 430-93-058 LOT 045H1025; 010-55-025 LOT 006A1345; 010-55-025 LOT 006A1348; 400-03-401 LOT 870B1092; 430-93-058 LOT 045H1025
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR